# SDR CA070815003

- Difficulty date: August 9, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 24,456 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Part time: 12,676 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF ROLL, (JUST PRIOR TO VR) A LOUD POP WAS HEARD. THE AC CONTINUED WITH THE TAKEOFF AND ONCE AIRBORNE THE CREW DIVERTED BACK TO DEPARTURE AIRPORT FOR LANDING. AS THEY WERE COMING AROUND, THE PROP RPM, TORQUE, AND FUEL FLOW ON THE RT ENGINE BEGAN TO FLUCTUATE BUT REMAINED WITHIN LIMITS. POWER WAS REDUCED AND AN UNEVENTFUL LANDING CARRIED OUT. FLIGHT CREW CONTACTED MAINTENANCE AND WERE INSTRUCTED TO CARRY OUT A GROUND RUN. THE ENGINES WERE RUN UP AND ALL PARAMETERS WERE WITHIN LIMITS, WHEN POWER WAS ADVANCED BEYOND 85 PERCENT NG ON THE RT ENGINE, TORQUE AND FUEL FLOW BEGAN TO FLUCTUATE. AS THIS SEEMED TO INDICATE IT WAS A FUEL SCHEDULING PROBLEM, IT WAS DECIDED, IN CONSULTATION BETWEEN THE FLIGH
